# SDR REXA2013100701934

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 15,387 hours, 9,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MORNING FIRST FLIGHT CHECKS NOTED AFT F/A'S EMERGENCY FLASHLIGHT SEAL BROKEN AND FLASHLIGHT'S RED LED NOT FLASHING.  R & R FLASHLIGHT HOLDER ASSY, PN P2-07-0001-214 IAW AMM 25-61-02.  CHECKS GOOD.
